# SDR R61A201405060628

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 17,972 hours, 14,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE F/O FLASHLIGHT WOULD NOT HOLD A CHARGE.  MAINTENANCE R & R THE FLASHLIGHT BATTERY IAW AMM AND OPS CHECKED GOOD.
